# SDR ASAA2025012155495

- Difficulty date: January 21, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 58,104 hours, 17,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1676 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1676 S/N 130677 IAW B737-NG AMM 33-51-960-806. OPS CHECK GOOD.
